# SDR CA120509007

- Difficulty date: May 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,452 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED VIBRATION DURING DESCENT.  ON ARRIVAL AT GATE, ENGINES WERE INSPECTED.  ENGINE 2 LP TURBINE WAS MISSING BLADES.
